# SDR A6WA200740312

- Difficulty date: June 18, 2007
- Submitted: July 13, 2007
- Operation: Air carrier
- Aircraft: N431AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7256
- Aircraft time: 17,685 hours, 16,836 cycles
- Engine: Ge CF343B1
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Push-Pull Rod
- Condition: Out Of Position
- Location: Pax Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PASSENGER DOOR WILL NOT OPEN/CLOSE FROM OUTSIDE.  OPCV NORMAL FROM INSIDE.  PLACARDED AND PLACED ON MEL.  REPOSITIONED OUTER DOOR HANDLE PUSHPULL TUBES IAW CMM.  OPS CHECK GOOD.  REMOVED FROM MEL.  (K)
